How long can one last without the heart medications?

How long can one last without the heart medications? When my doc and I discovered my heart problem she has, pretty soon started me on Coreg, but bef...


How long can one last without the heart medications?
When my doc and I discovered my heart problem she has, pretty soon started me on Coreg, but before it’s time for the next dose, I could “reeally” feeling that I soon. Now I can go a day or two without it and do not notice much difference. If I skip a few days, then drink a few cups of tea to get the a-fib before you started the “heart” doc for my 6 mo. Check-up, there is a chance he will pay attention and believe me, and plan to Maze I asked for last time? Every time I my ECG is normal, so that he does not think I have the problem! What a dufas. I’ll show him, I do, it will be clear and great on the monitor as if my doctor looked! Only I’m not looking forward “not feeling well” when the Arrhythmiebeginnt and I am for one week after it wiped out. I even had an event long-term electrocardiogram over a month ago and it showed nothing, because the Coreg controls it, so he said I had nothing and looked at me like I was stupid. We’ll see who’s stupid enough soon …. Best Answer (s):

Lolly answer
I think not understanding the problem. If the Coreg is a control of the fib, why not just keep it? Or is it no longer works? Are you on any blood thinner Plavix or? If the arrhythmia, which I believe you when you say you do, but do not believe your doctor that you feel, maybe you should see another doc. Or go to the emergency room next time you feel that coming on a fib, obtain an ECG and get documented in your chart it. I would not recommend you stop taking the med to “prove” anything with your doctor. If you are not a blood thinner on and you increase the intake of Coreg to put in afib, your risk of stroke. If your heart is in afib, it is not efficient pumps and blood can pool and form a clot. If your heart to go back into normal rhythm the clot can not to travel your brain causing stroke or lung causing a pulmonary embolism, both bad news. Go to your doc and talk to him / her. Tell them how you feel, and that you are angry and not, as you are constantly listening. Best of luck.

Reply PatsyAnn
should not always take medication to “prove” something wrong to a dr … if the dr you “reunion not take it seriously, find a new dr who is … not your money to someone who is willing to listen to you and not to try to help you … and especially do not risk your life to make a point … you can not might live long enough to prove this is wrong, and dr that he used to do something … you can not prove anything if you’re dead …

mutant albino answer
propose Doctor # 1 # 2 have call doctor. triggering a-fib is a very dangerous game, especially to prove something. starting and stopping of heart medications can be very dangerous I would hate you to go into v-fib Do you want flowers or donations if Coreg controls -..! BE HAPPY Just make sure that it is monitored A lot of people are. not so lucky.


Leave a Reply